# SDR ASAA0957046

- Difficulty date: November 18, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 2,966 hours, 886 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH1006
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 2,995 hours, 886 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF T/C 78273000:  NR 1 ENGINE HAS SHORT TERM FAULT 73 20341 "FMV POSITION SIGNAL OUT OF RANGE" LOGGED FOR LEGS 1 2 6 10.  REMOVED AND REPLACED NR 1 ENGINE EEC REF MM 73 21 60.  REMOVED AND REPLACED J6 HARNESS REF MM 73 21 06 000 801 FOO.  OPS CHECKED EEC CKS GOOD REF MM 73 21 60.  PERFORMED IDENT/CONFIG TASK CK'ED GOOD REF MM 73 21 00 700 808 F00.  PERFORMED EEC DISCRETES TEST.  OPS CHECKS GOOD REF MM 73 21 00 700 809 F00.
